skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

Title: Conformally soft theorem in gauge theory

Authors:
ORCiD logo; ORCiD logo;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1571686
Grant/Contract Number:  
de-sc0007870
Resource Type:
Published Article
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 100 Journal Issue: 8; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Pate, Monica, Raclariu, Ana-Maria, and Strominger, Andrew. Conformally soft theorem in gauge theory. United States: N. p., 2019. Web. doi:10.1103/PhysRevD.100.085017.
Pate, Monica, Raclariu, Ana-Maria, & Strominger, Andrew. Conformally soft theorem in gauge theory. United States. doi:10.1103/PhysRevD.100.085017.
Pate, Monica, Raclariu, Ana-Maria, and Strominger, Andrew. Thu . "Conformally soft theorem in gauge theory". United States. doi:10.1103/PhysRevD.100.085017.
@article{osti_1571686,
title = {Conformally soft theorem in gauge theory},
author = {Pate, Monica and Raclariu, Ana-Maria and Strominger, Andrew},
abstractNote = {},
doi = {10.1103/PhysRevD.100.085017},
journal = {Physical Review D},
number = 8,
volume = 100,
place = {United States},
year = {2019},
month = {10}
}

Journal Article:
Free Publicly Available Full Text
Publisher's Version of Record
DOI: 10.1103/PhysRevD.100.085017

Save / Share:

Works referenced in this record:

Heterotic string theory
journal, March 1986


2D Stress Tensor for 4D Gravity
journal, September 2017


S-matrix singularities and CFT correlation functions
journal, August 2017


Construction of a crossing-simmetric, Regge-behaved amplitude for linearly rising trajectories
journal, September 1968


2D Kac-Moody symmetry of 4D Yang-Mills theory
journal, October 2016

  • He, Temple; Mitra, Prahar; Strominger, Andrew
  • Journal of High Energy Physics, Vol. 2016, Issue 10
  • DOI: 10.1007/JHEP10(2016)137

Aspects of the BMS/CFT correspondence
journal, May 2010

  • Barnich, Glenn; Troessaert, Cédric
  • Journal of High Energy Physics, Vol. 2010, Issue 5
  • DOI: 10.1007/JHEP05(2010)062

On BMS invariance of gravitational scattering
journal, July 2014


A d-dimensional stress tensor for Minkd+2 gravity
journal, May 2018


Conformally soft photons and gravitons
journal, January 2019

  • Donnay, Laura; Puhm, Andrea; Strominger, Andrew
  • Journal of High Energy Physics, Vol. 2019, Issue 1
  • DOI: 10.1007/JHEP01(2019)184

A holographic reduction of Minkowski space–time
journal, August 2003


Symmetries of celestial amplitudes
journal, June 2019


Gluon amplitudes as 2 d conformal correlators
journal, October 2017


Strings on celestial sphere
journal, October 2018


4D scattering amplitudes and asymptotic symmetries from 2D CFT
journal, January 2017

  • Cheung, Clifford; de la Fuente, Anton; Sundrum, Raman
  • Journal of High Energy Physics, Vol. 2017, Issue 1
  • DOI: 10.1007/JHEP01(2017)112

Scattering Amplitudes from Soft Theorems and Infrared Behavior
journal, February 2019


Null infinity and unitary representation of the Poincare group
journal, January 2019


Conformal structure of massless scalar amplitudes beyond tree level
journal, April 2018

  • Banerjee, Nabamita; Banerjee, Shamik; Bhatkar, Sayali Atul
  • Journal of High Energy Physics, Vol. 2018, Issue 4
  • DOI: 10.1007/JHEP04(2018)039

Supersymmetric dual string theory
journal, May 1982


Semiclassical Virasoro symmetry of the quantum gravity S $$ \mathcal{S} $$ -matrix
journal, August 2014

  • Kapec, Daniel; Lysov, Vyacheslav; Pasterski, Sabrina
  • Journal of High Energy Physics, Vol. 2014, Issue 8
  • DOI: 10.1007/JHEP08(2014)058

Tree-level gluon amplitudes on the celestial sphere
journal, June 2018


Symmetries of Asymptotically Flat Four-Dimensional Spacetimes at Null Infinity Revisited
journal, September 2010


Flat space amplitudes and conformal symmetry of the celestial sphere
journal, September 2017


Soft limits of Yang-Mills amplitudes and conformal correlators
journal, May 2019

  • Fan, Wei; Fotopoulos, Angelos; Taylor, Tomasz R.
  • Journal of High Energy Physics, Vol. 2019, Issue 5
  • DOI: 10.1007/JHEP05(2019)121

Conformal basis, optical theorem, and the bulk point singularity
journal, July 2018


Conformal basis for flat space amplitudes
journal, September 2017